MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX ADVANCE PEEK W/OC&ND; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX ADVANCE PEEK W/OC&ND; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222308
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a rotator cuff repair procedure on (b)(6) 2021, it was observed that the head of a 5.5 healix advance peek anchor w/ orthocord and needle device was not stable.Another like device was used to complete the procedure with a 5 to 7 minutes delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during a rotator cuff repair the head of four 5.5 healix advance peek anchor w/ orthocord and needles was not stable and the screwdriver was over torqued; the doctor used another implant from an other company; later he checked the screwdriver and it was in good condition.It was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number:6l68044, and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5 HEALIX ADVANCE PEEK W/OC&ND
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11266930
Report Number1221934-2021-00334
Device Sequence Number3374419
Product Code HWC
UDI-Device Identifier10886705021437
UDI-Public10886705021437
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number222308
Device Catalogue Number222308
Device Lot Number6L68044
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1